# SDR SIMA202001297006

- Difficulty date: January 27, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 37,774 hours, 33,444 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1452055007
- Condition: Damaged
- Location: Frames 27-28
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE SHARP PROTRUSIONS WERE FOUND IN THE FUSELAGE SKIN BETWEEN FRAMES 27-28 AND STRINGERS 18L-19L-C/A-FORWARD PROTRUSION FOUND TO BE OUT OF LIMITS IAW EMB 145 SRM 53-22-10.  ACCOMPLISHED SMALL SKIN DOUBLER AND FILLER REPAIR IAW EMB 145 SRM 53-22-01.  CENTER PROTRUSION FOUND TO BE WITHIN ALLOWABLE LIMITS IAW EMB 145 SRM 51-10-02 AND SRM 53-00-00.  AFT PROTRUSION RE-CONTOURED AND INSTALLED FASTENER REPAIR IAW EMB 145 SRM 51-10-08.
